# SDR UALA2009122904039

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 76,250 hours, 8,645 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP.DOOR 5 LEFT GALLEY AREA AFT. LWR LT WALL.   INSTALLED NEW BULKHEAD EEL LIGHT, NO HELP. EMERGENCY LIGHT STRIP IS TORN 2 INCHES AFT OF CONNECTION FOR EMERGENCY BULKHEAD LIGHT UNDER GALLEY MAT, NEEDS NEW STRIP.
